MathSciNet Relay Station
MathSciNet bibliographic data
MR2216259 (2006m:54064) 54F15 (03C98)
Irwin, Trevor; Solecki, Sławomir Projective Fraïssé limits and the pseudo-arc. Trans. Amer. Math. Soc. 358 (2006), no. 7, 3077–3096 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement